# SDR CA961218005

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Failed
- Location: Nose Gear
- Part time: 811 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O, L

## Discrepancy

(CAN) THIS AIRCRAFT'S ELECTRICAL LANDING GEAR SYSTEM HAD BEEN REPLACED WITH A HYDRAULIC SYSTEM.  THE NOSE GEAR GREEN LIGHT DID NOT COME ON WHEN THE GEAR WAS DOWN AND LOCKED.  THUS, THE PILOT HAD TO DO SEVERAL GEAR CYCLES AND A FLY-BY.  HE LANDED OK.  THE NOSE GEAR DOWN AND LOCKED SWITCH WAS REPLACED.  IT IS BEING REPLACED AT ABOUT 8 TO 900 HOUR INTERVALS.  PART TC:  654.
